# SDR TRAX200801074

- Difficulty date: August 30, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 413
- Aircraft time: 29,704 hours, 34,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EMERGENCY LIGHT INOP (RESOLVED ON W/O 98817 TASKCARD N/R 00003) R & R ASD EMERGENCY LIGHT IAW ATR72 AMM 33-50.  INSPECTED PLUG 253VC AND GROUND 19VN.  FOUND BAD GROUND IN AIR STAIR DOOR.  REPAIRED GROUND IAW ATR AVM SP 20-27-17. OPS CK GOOD.  ITEM 1. R&R ASD EMERGENCY LIGHT IAW ATR72 AMM 33-50.  INSPECTED PLUG 253VC AND GROUND 19VN.  FOUND BAD GROUND IN AIR STAIR DOOR.  REPAIRED GROUND IAW ATR AVM SP 20-27-17.  OPS CK GOOD.
